# SDR USAASA02073

- Difficulty date: August 17, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: D31516113
- Condition: Will Not Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - DURING THE EMERGENCY LIGHT TEST, THE EPSU EXTERNAL LOAD WAS FAULTED.  THE L-1 DOOR SLIDE WAS REPLACED, THE R1 DOOR SLIDE CHECKED SATISFACTORY.  (M)
